- 8-fl. oz of Children's Benadryl Alcohol-Free Allergy Liquid in a kid-friendly cherry flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies
- This allergy medication for kids contains 12.5 mg of diphenhydramine HCl per teaspoon (5 mL) dose, an antihistamine that works to help alleviate children's allergy symptoms, such as sneezing, so they can start feeling more like themselves
- From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol-free formula
- This antihistamine for kids is specially formulated to relieve allergy symptoms caused by upper respiratory allergies including runny nose, sneezing, itching of nose or throat, and itchy, watery eyes
- Children's liquid allergy medication is available in a tasty, kid-friendly cherry flavor and comes with a convenient dosing cup to help give your child's allergy symptoms a time out
Allergy Non Anti Itch, Liquid, Cherry
Give your child effective relief from common allergy symptoms with Children's Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids' liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly cherry flavor, this children's allergy liquid is alcohol-free and is intended for ages 6 to 11. Help alleviate your child's allergy symptoms with the brand moms turn to first when they first treat their children's upper respiratory allergies.